| Model Number |
DTMA1Q1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 694765 lead; 5076-52 lead, implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that two days after stored episodes, the patient was admitted to the emergency room with an altered mental status.A review of transmission report showed multiple episodes with oversensing, and noise on the atrial channel.The presentation of oversensing on the electrograms (egm) was suggestive of electromagnetic interference on the cardiac resynchronization therapy defibrillator (crt-d).The device remains in use.No further patient complications have been reported as a result of this event.